# SDR AALA201804179016

- Difficulty date: April 13, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A321-231
- Aircraft serial: 4940
- Aircraft time: 22,515 hours, 8,323 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Loose
- Location: Slide Arming
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HANDLE FOR THE R3 DOOR IS LOOSE. TIGHTENED THE DOOR SLIDE ARMING HANDLE IAW AMM 52-20-00.
